# SDR DALA2023072906141

- Difficulty date: July 27, 2023
- Submitted: July 29, 2023
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 91,707 hours, 39,211 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 652, CORROSION ON ANGLE STA 296 BTW S23R OF ACCESS PANEL (116 AR) AT INNER SKIN NLG. CORRECTIVE ACTION: ANGLE STA 296 BTW S23R WAS REPLACED PER B757-200 SRM 51-40-02-0G AND DWG 141N3271 REV. D. (LP 2886605)
